MAUDE Adverse Event Report: ETHICON INC. ULTRAPRO* PART. ABSORB. MESH; MESH, SURGICAL, POLYMERIC

ETHICON INC. ULTRAPRO* PART. ABSORB. MESH; MESH, SURGICAL, POLYMERIC
Catalog Number UMS3
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Erosion (1750); Prolapse (2475)
Date of Event 01/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please provide the patient's demographic information including age, gender, weight, bmi at the time of index procedure were any concomitant procedures performed? other relevant patient history/concomitant medications? what was the initial approach for the index surgical procedure? were any concurrent devices implanted? were there any intra-operative complications? when was the mesh exposure first noted by a physician? please confirm the mesh exposure site/location and symptoms.Describe any medical/surgical intervention for the exposure and recurrent prolapse including dates and findings.What is the physician¿s opinion as to the etiology of or contributing factors to this event of exposure and recurrent prolapse? what is the patient's current status? to date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned a review of the batch manufacturing records was conducted, and no related non-conformances were identified.
 
Event or Problem Description
It was reported that a patient underwent posterior pelvic floor repair in 2008 and mesh was inserted.In 2016, recurrence of prolapse was noted, normal findings at time, pessary management from there on and in.In 2022, identified to have suspicion of mesh exposure on posterior vaginal wall, undergone investigation and confirms mesh exposure.Asymptomatic patient, and only found incidentally given 6 monthly pessary changes.The device remains implanted in patient.Additional information has been requested.

Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
robert-koch strasse 1
p.o. box 1409
norderstedt
GM  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key20351741
Report Number2210968-2024-10464
Device Sequence Number8108224
Product Code FTL
UDI-Device Identifier10705031085947
UDI-Public(01)10705031085947(17)121231(10)ZH8HMBR0
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K033337
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2012
Device Catalogue NumberUMS3
Device Lot NumberZH8HMBR0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Initial Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/19/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown